- Improvements in the Pila-Wilkie theorem for curves.
To appear in the volume below.
- (edited with A. J. Wilkie) O-minimality and diophantine geometry
LMS Lecture Note Series. CUP. To appear
- (with Gareth Boxall) Rational values of entire functions of finite order and positive lower order.
Int. Math. Res. Not., To appear.
- (with M. E. M. Thomas ) Rational values of the Weierstrass zeta function.
Proc. Ed. Math. Soc., To appear.
- (with Jonathan Kirby & Tamara Servi ) Local interdefinability of Weierstrass elliptic functions.
J. Inst. Math. Jussieu, To appear.
- (with Gareth Boxall) Rational values of certain analytic functions
Int. Math. Res. Not., (2015) 2015 (4): 1141-1158.
- (with M. E. M. Thomas & A. J. Wilkie ) Integer-valued definable functions.
Bull. Lond. Math. Soc. (2012) 44 (6) 1285-1291.
- (with Patrick Speissegger ) Generating the Pfaffian closure with total Pfaffian functions.
J. Log. Anal. 4 (2012), Paper 5.
- (with M. E. M. Thomas ) The density of algebraic points on certain Pfaffian surfaces.
Quart. J. Math. (2012) 63 (3) 637-651.
- (with D. J. Miller & M. E. M. Thomas ) Mildness and the density of rational points on certain transcendental curves.
Notre Dame J. Form. Log. 52 (2011), no. 1, 67-74.
- (with T. Servi) On the decidability of the real field with a generic power function.
J. Symbolic Logic Volume 76, Issue 4 (2011), 1418-1428.
(with Mário Edmundo & N. Peatfield) Invariance results for definable extensions of groups.
Arch. Math. Logic 50 (2011), no. 1-2, 19 -31.
Zero sets of smooth functions in the Pfaffian closure of an o-minimal structure.
Proc. Amer. Math. Soc. 136 (2008), 4019-4025.
(with A. J. Wilkie) Locally polynomially bounded structures.
Bull. London Math. Soc. 2008; 40: 239-248.
- (with Mário Edmundo & Nick Peatfield) Sheaf cohomology in o-minimal structures.
J. Math. Logic 6 No. 2 (2006) 163-179.
- Local to global methods in o-minimal expansions of fields.
DPhil. Oxford 2006.